Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inverses of matrices and matrix-transformations


Authors: Albert Wilansky and Karl Zeller
Journal: Proc. Amer. Math. Soc. 6 (1955), 414-420
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072965-4
MathSciNet review: 0072965
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] A. Wilansky, Convergence fields of row-finite and row-infinite reversible matrices, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 389-391. MR 0047800 (13:934c)
  • [3] R. P. Agnew, Equivalence of methods for evaluation of sequences, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 550-556. MR 0048600 (14:39d)
  • [4] K. Zeller, $ FK$-Räume und Matrixtransformationen, Math. Zeit. vol. 58 (1953) pp. 46-48. MR 0054066 (14:866c)
  • [5] M. S. MacPhail, A remark on reversible matrices, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 120-121. MR 0059385 (15:521e)
  • [6] O. Toeplitz, Über die Auflösung unendlich vieler linearer Gleichungen mit unendlich vielen Unbekannten, Rend. Circ. Mat. Palermo vol. 28 (1909) pp. 88-96.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072965-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society